# SDR UALA2013040402230

- Difficulty date: April 4, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N806UA
- Make and model: Airbus A319-131
- Aircraft serial: 788
- Aircraft time: 51,752 hours, 20,646 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964421
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 1AB FLOOR PROXIMITY EMERGENCY ESCAPE PATH LIGHT BROKEN.  REPLACED LAMP ASSY TESTED OKAY.
